MathSciNet Relay Station
MathSciNet bibliographic data
MR2443982 47A15 (46E20 47A13)
Izuchi, Keiji; Yang, Rongwei $N_\phi$-type quotient modules on the torus. New York J. Math. 14 (2008), 431–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement